# SDR A6WA2018111246147

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 34,871 hours, 34,020 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RECEIVED NWS INOP CAUTION MSG. C/W QRH. MSG PERSISTED SUCCESSFUL LANDING. NWS WORKED UPON LANDING AND TAXIED TO THE GATE. PERFORMED GVI OF NWS HARNESS, NO DEFECTS NOTED. PERFORMED OPS TEST OF NWS WITH TORQUE LINKS DISCONNECTED IAW AMM 32-51-00, OPS TEST GOOD. R&R LEFT NLG RVDT PER SUP 15-177A OPS CHECK GOOD.
